Existence of the uniform value in zero-sum repeated games with a more informed controller

Gensbittel, Fabien, Oliu-Barton, Miquel and Venel, Xavier (2014) Existence of the uniform value in zero-sum repeated games with a more informed controller. Journal of Dynamics and Games, vol.1 (n°3). pp. 411-445.

[img]
Preview
Text
Download (22MB) | Preview
Official URL: http://tse-fr.eu/pub/28971
Item Type: Article
Language: English
Date: July 2014
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:55
Last Modified: 09 Apr 2018 12:00
OAI ID: oai:tse-fr.eu:28971
URI: http://publications.ut-capitole.fr/id/eprint/16685

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year